Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 395368, 11 pages.
Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations
We study asymptotic behavior of solutions to a class of higher-order quasilinear neutral differential equations under the assumptions that allow applications to even- and odd-order differential equations with delayed and advanced arguments, as well as to functional differential equations with more complex arguments that may, for instance, alternate indefinitely between delayed and advanced types. New theorems extend a number of results reported in the literature. Illustrative examples are presented.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 395368, 11 pages.
First available in Project Euclid: 26 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Tongxing; Rogovchenko, Yuriy V. Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 395368, 11 pages. doi:10.1155/2014/395368. https://projecteuclid.org/euclid.aaa/1395858041